The condition where the liver function has rapidly deteriorated is called acute liver failure. This condition occurs even in young people or people who have not suffered a pre-existing liver disease. This condition can lead to some serious complications, including excessive bleeding and increase in the pressure in the brain.

The acute liver failure usually occurs as a result of overdose of a common medication which may be in your home right now.

Acetaminophen and Acute Liver Failure

According to statistics, acetaminophen is the cause of more than 2,600 hospitalizations, 56,000 visits to the emergency room, and about 460 death cases on a yearly basis. Numerous over-the-counter drugs contain this ingredient, including NyQuil, Tylenol, Theraflu, and Excedrin.

Taking acetaminophen, even in small amounts, over a longer period of time can harm your body. Most reported acetaminophen overdoses have occurred when people were using several acetaminophen drugs at a time, such as taking a cold medicine and a painkiller at the same time.

Acetaminophen is toxic to the liver, and, as shown in a study published in the Journal of American Medical Association, even if you take acetaminophen as directed, it can still damage your liver. This study included 145 healthy participants divided in three groups. The people in the first group were given acetaminophen/opioid combination; the people in the second group were given only acetaminophen, and the people from the last group were given a placebo.

The participants in the study that lasted for two weeks were given the recommended dose of acetaminophen, and the results indicated that the levels of an important liver enzyme in the participants from the two groups who received acetaminophen was considerably increased – from 31 to 44 percent. This indicated that acetaminophen was really damaging their liver.

This is due to the fact that acetaminophen depletes the body of the antioxidant glutathione. If the body is depleted of this ingredient too quickly, the liver can get stressed so much that it can contribute to acute liver failure. People who have been poisoned with acetaminophen receive an IV or glutathione shot when treated in an emergency room, so that their liver is protected.

The Scary Truth

Nowadays, acetaminophen is seen as one of the most dangerous drugs on the market. However, it is even more concerning that it is present in most households at any time. There are more than 100,000 calls to Poison Control Centers every year across the United States caused by acetaminophen.

The researchers explain that the use of this medication in combination with alcohol increases the risks, like taking Tylenol for a hangover, or a headache pill before drinking. This combination has been proven to be dangerous and to increase the chances of kidney damage by 123 percent.

The margin between a ‘safe’ and possibly lethal dose of acetaminophen is extremely small. As PBS News informs, taking acetaminophen for several days, as little as 25 percent above the maximum daily dose, or only two additional extra strength pills a day, can damage the liver.

Everyone is familiar with the fact that the prescription drugs and over-the-counter drugs normally come with dangerous side effects. It is even more worrying that most households contain one of the most dangerous drugs on the market.

Medications that contain this dangerous ingredient are consumed by millions each day, as they are intended for various purposes, such as treating headaches, back pain, joint and muscle pain, colds and flu, etc.

Finding out that acetaminophen overdose is the most common cause of acute liver failure in the U.S. may make you consider more natural approaches to healing in general.

Don’t Forget To Share With Your Family And Friends On Facebook, As You Might Help Someone In Need!

Source: www.healthandlovepage.com

https://www.non-stophealthy.com/wp-content/uploads/2017/03/Doctors-Warn-This-Common-Drug-Destroys-Your-Liver.jpghttps://www.non-stophealthy.com/wp-content/uploads/2017/03/Doctors-Warn-This-Common-Drug-Destroys-Your-Liver-150x150.jpgNon-Stop HealthyHealthRecipescommon,destroy,doctors,drug,liver,warn
The condition where the liver function has rapidly deteriorated is called acute liver failure. This condition occurs even in young people or people who have not suffered a pre-existing liver disease. This condition can lead to some serious complications, including excessive bleeding and increase in the pressure in the...